# SDR UPS98826060

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT I/B AILERON, O/B END WEB CRACKED (CLOSURE RIB).  REMOVED CLOSURE RIB, FABBED REPAIR DOUBLER FOR IT AND INSTALLED IAW REO 0429A REVA, DC8-SRM 51-1-8 AND DC8 SRM 51-1-21.
